# SDR TWAA9818102

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610TW
- Make and model: Boeing 767231
- Aircraft serial: 22573
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS2465827E
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EXTERIOR EMERGENCY LIGHT TEST SWITCH WAS FOUND INOPERATIVE.  REPLACED SWITCH.  CHECK-C 9-16-98 LAX.
